關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:Tamkang journal of management sciences 4(2)

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果
序號 學年期 教師動態
1 72/1 決策系 張紘炬 教授 期刊論文 發佈 A Class of Admissible Estimators of a Finite Population Total and Their Uniform Admissibility , [72-1] 著錄名稱、卷期、頁數:Tamkang journal of management sciences 4(2), pp.13-22
2 72/1 決策系 歐陽良裕 教授 期刊論文 發佈 A characterization of the exponential distribution , [72-1] 著錄名稱、卷期、頁數:Tamkang Journal of Management sciences 4(2), pp.23-27
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果